Alert archive / California / Gale Watches in 2016

Gale Watch 10, NWS Eureka, CA

March 1, 2016

NWS Eureka, CA issued this gale watch at Mar 1, 2016, 3:10 PM PST. It took effect at Mar 2, 2016, 9:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 1, 2016, 3:10 PM PST (23:10 UTC)
In effect from
Mar 2, 2016, 9:00 AM PST
Expired
Mar 1, 2016, 9:18 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

450 
WHUS76 KEKA 012310
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
310 PM PST TUE MAR 1 2016

PZZ450-020715-
/O.CAN.KEKA.GL.W.0018.000000T0000Z-160302T0000Z/
/O.EXB.KEKA.SC.Y.0028.000000T0000Z-160302T1700Z/
/O.NEW.KEKA.GL.A.0010.160302T1700Z-160303T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
310 PM PST TUE MAR 1 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST WEDNESDAY. A GALE
WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM
WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE GALE WARNING HAS
BEEN CANCELLED. 

* WINDS...S 5 TO 10 KT TONIGHT...BECOMING 15 TO 25 KT WEDNESDAY
  WITH THE APPROACH OF THE NEXT FRONTAL BOUNDARY. GUSTS NEAR 40 KT
  WILL BE POSSIBLE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. 

* WAVES...W 10 TO 12 FT AT 14 SECONDS. STEEP WAVES WILL DIMINISH
  TONIGHT...THEN BUILD AGAIN WEDNESDAY WITH INCREASING WINDS.
  WESTERLY SWELLS WILL OTHERWISE CONTINUE THROUGH THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-020715-
/O.CAN.KEKA.GL.W.0018.000000T0000Z-160302T0000Z/
/O.NEW.KEKA.SC.Y.0029.160301T2310Z-160302T1700Z/
/O.NEW.KEKA.GL.A.0010.160302T1700Z-160303T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
310 PM PST TUE MAR 1 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST WEDNESDAY. A GALE
WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM
WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE GALE WARNING HAS
BEEN CANCELLED. 

* WINDS...S 5 TO 10 KT TONIGHT...BECOMING 20 TO 30 KT WEDNESDAY
  WITH THE APPROACH OF THE NEXT FRONTAL BOUNDARY. GUSTS NEAR 40 KT
  WILL BE POSSIBLE WEDNESDAY AFTERNOON. 

* WAVES...W 10 TO 12 FT AT 14 SECONDS. STEEP WAVES WILL DIMINISH
  TONIGHT...THEN BUILD AGAIN WEDNESDAY WITH INCREASING WINDS.
  WESTERLY SWELLS WILL OTHERWISE CONTINUE THROUGH THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-475-020715-
/O.CON.KEKA.SC.Y.0028.000000T0000Z-160305T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
310 PM PST TUE MAR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

* WINDS...SE 5 TO 15 KT TONIGHT...BECOMING 15 TO 25 KT WEDNESDAY
  WITH THE APPROACH OF THE NEXT FRONTAL BOUNDARY. GUSTS NEAR 40 KT
  WILL BE POSSIBLE OFFSHORE AND 35 KT NEARSHORE WEDNESDAY
  AFTERNOON.

* WAVES...W 10 TO 12 FT AT 14 SECONDS. STEEP WAVES WILL DIMINISH
  TONIGHT...THEN BUILD AGAIN WEDNESDAY WITH INCREASING WINDS.
  WESTERLY SWELLS WILL OTHERWISE CONTINUE THROUGH THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
1 follow-up statement
557 
WHUS76 KEKA 020518
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
918 PM PST TUE MAR 1 2016

PZZ450-021330-
/O.CON.KEKA.SC.Y.0028.000000T0000Z-160302T1700Z/
/O.UPG.KEKA.GL.A.0010.160302T1700Z-160303T0500Z/
/O.NEW.KEKA.GL.W.0019.160302T1700Z-160303T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
918 PM PST TUE MAR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM WEDNESDAY...
...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM WEDNESDAY... 

* WINDS...S 5 TO 10 KT TONIGHT...INCREASING TO 15 TO 25 KT WITH
  GUSTS TO 40 KT WEDNESDAY WITH THE APPROACH OF THE NEXT FRONTAL
  BOUNDARY.

* WAVES...W 10 TO 12 FT AT 14 SECONDS. STEEP WAVES WILL DIMINISH
  TONIGHT...THEN BUILD AGAIN WEDNESDAY WITH INCREASING WINDS.
  WESTERLY SWELLS WILL OTHERWISE CONTINUE THROUGH THE WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-021330-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-160302T1700Z/
/O.UPG.KEKA.GL.A.0010.160302T1700Z-160303T0500Z/
/O.NEW.KEKA.GL.W.0019.160302T1700Z-160303T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
918 PM PST TUE MAR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM WEDNESDAY...
...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM WEDNESDAY...

* WINDS...S 5 TO 10 KT TONIGHT...INCREASING TO 20 TO 30 KT WITH
  GUSTS TO 40 KT BY WEDNESDAY MORNING WITH THE APPROACH OF THE
  NEXT FRONTAL BOUNDARY. 

* WAVES...W 10 TO 12 FT AT 14 SECONDS. STEEP WAVES WILL DIMINISH 
  TONIGHT...THEN BUILD AGAIN WEDNESDAY WITH INCREASING WINDS. 
  WESTERLY SWELLS WILL OTHERWISE CONTINUE THROUGH THE WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-475-021330-
/O.CON.KEKA.SC.Y.0028.000000T0000Z-160305T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
918 PM PST TUE MAR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY...

* WINDS...SE 5 TO 15 KT TONIGHT...INCREASING TO 15 TO 25 KT WITH
  OCCASIONAL GUSTS TO 35 KT WEDNESDAY WITH THE APPROACH OF THE
  NEXT FRONTAL BOUNDARY. 

* WAVES...W 10 TO 12 FT AT 14 SECONDS. STEEP WAVES WILL DIMINISH 
  TONIGHT...THEN BUILD AGAIN WEDNESDAY WITH INCREASING WINDS. 
  WESTERLY SWELLS WILL OTHERWISE CONTINUE THROUGH THE WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Mar 1, 4:23 AM PST, 10 hours 47 minutes earlier.

Area forecast discussion, Mar 1, 4:23 AM PST, 10 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
423 AM PST TUE MAR 1 2016

.SYNOPSIS...A COLD FRONT IS APPROACHING THE COAST THIS MORNING
AND WILL BRING GUSTY WINDS AND RAIN TO THE REGION LATER TODAY.
AFTER A MOSTLY DRY DAY WEDNESDAY A SERIES OF WEATHER SYSTEMS WILL
BRING GUSTY WINDS AND PERIODS OF RAIN THROUGH THE WEEKEND.

&&

.DISCUSSION...PICS FROM SPACE THIS MORNING SHOW A DRY SLOT IN
BETWEEN YESTERDAYS WARM FRONT AND THE INSUING COLD FRONT STILL
OUT OFF THE COAST. THE COLD FRONT IS EXPECTED REACH THE COAST
LATE THIS MORNING ACCOMPANIED BY A BRIEF PERIOD OF HEAVIER RAIN
TO THE AREA AND GUSTY WINDS TO THE COAST.  GUSTS TO 40 MPH ARE
POSSIBLE IN THE EXPOSED AREAS. RAIN AND SOME HIGH ELEVATION WINDS
WILL CONTINUE TO TRECK EASTWARD DURING THE AFTERNOON. ISOLATED
THUNDERSTORMS ARE POSSIBLE WITH FRONTAL PASSAGE AT THE COAST NORTH
OF CAPE MENDOCINO. FORECAST MODELS ARE IN GOOD AGREEMENT ON
RAINFALL RANGING FROM OVER INCH IN DEL NORTE COUNTY TO LESS THAN A
TENTH OF INCH IN MENDOCINO COUNTY. TUESDAY NIGHT SHOWERS WILL
DIMINISH AND SOME PARTIAL CLEARING IS EXPECTED. TEMPERATURES WILL
DROP A BIT DUE TO THE CLEARING SKIES...BUT FROST IS NOT EXPECTED
AT THE COAST. WEDNESDAY MORNING A WEAK WARM FRONT WILL BRING SOME
CLOUDS AND A FEW SPRINKLES TO THE AREA...BUT MAINLY DRY CONDITIONS
ARE EXPECTED THROUGH MID AFTERNOON. THE 18Z GFS CAME IN SLIGHTLY
STRONGER WITH THIS WARM FRONT SO THIS WILL NEED TO BE WATCHED AS
IT GETS CLOSER. LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT THE
NEXT COLD FRONT IS EXPECTED TO IMPACT THE AREA. RAINFALL AMOUNTS
OF UP TO AN INCH ARE POSSIBLE IN THE TERRAIN FAVORED AREAS WITH
LESS ELSEWHERE. GUSTY WINDS ARE EXPECTED AT THE COAST AS WELL.
MK/JT

.PREVIOUS LONG TERM (FRIDAY THROUGH MONDAY)...LONG WAVE TROUGHING
OVER THE EASTERN PACIFIC WILL ALLOW SHORT WAVES TO MOVE ONTO THE
WEST COAST THROUGH THE LONG TERM...SETTING UP AN ACTIVE WEATHER
PATTERN. MODELS PROG SHOWERS MOVING ONTO THE COAST FRIDAY AND
SATURDAY AS A STATIONARY BOUNDARY EMBEDDED IN A MOIST SOUTHWEST
MEAN FLOW SETS UP OVER THE AREA. LATER IN THE WEEKEND...A MORE
SUBSTANTIAL STORM SYSTEM IS PROGGED TO MOVE THROUGH THE AREA. THIS
SYSTEM HAS THE POTENTIAL TO BRING INCREASING SOUTHERLY
WINDS...PERIODS OF HEAVY RAIN...AND MOUNTAIN SNOW. AS THIS SYSTEM
IS ALMOST 7 DAYS OUT IN TIME...DETAILS WILL LIKELY CHANGE.
TEMPERATURES IN THE LONG TERM ARE EXPECTED TO BE NEAR TO SLIGHTLY
BELOW NORMAL. STP

&&

.AVIATION...CONDITIONS WILL DETERIORATE THROUGH THE DAY AS A
COLD FRONT MOVES THROUGH THE REGION. CEILINGS WILL GRADUALLY LOWER
AND SOUTHERLY WINDS WILL INCREASE ALONG THE COAST THIS MORNING...AND
RAIN WILL DEVELOP THIS MORNING AND PERSIST THROUGH THE MIDDLE OF THE
AFTERNOON. IFR CIGS/VSBYS WILL BE POSSIBLE FOR A FEW HOURS LATE
MORNING WHEN PRECIPITATION IS EXPECTED TO BE HEAVIEST ALONG THE
COAST. RAIN IS EXPECTED TO REACH UKI DURING THE AFTERNOON AND LAST
FOR A FEW HOURS AS WELL...BUT CEILING/VSBY REDUCTIONS AND WINDS ARE
NOT EXPECTED TO BE QUITE AS SIGNIFICANT. WINDS WILL DECREASE QUICKLY
BEHIND THE FRONT. SOME GROUND FOG AND LOW STRATUS WILL BE POSSIBLE
TOMORROW NIGHT AT ALL TERMINALS.  /BRC

&&

.MARINE...SOUTHERLY WINDS HAVE BEGUN TO INCREASE ACROSS THE
WATERS THIS MORNING AS A COLD FRONT APPROACHES NORTHWEST
CALIFORNIA. THE MOST RECENT ASCAT PASS THROUGH OUR WATERS AT AROUND
0600Z REVEALS A SWATH OF 25 TO 30 KT SUSTAINED WINDS APPROACHING THE
WATERS FROM THE WEST...WHICH IS CONSISTENT WITH RECENT HIGH
RESOLUTION MODEL DATA. THUS...WINDS ARE EXPECTED TO CONTINUE TO
INCREASE THROUGH THE MORNING AND AFTERNOON...REACHING SUSTAINED
SPEEDS OF AROUND 25 TO 30 KT WITH FREQUENT GUSTS TO 35 OR 40 KT FOR
AT LEAST A FEW HOURS ACROSS THE NORTHERN WATERS. IN ADDITION TO
THESE AMBIENT WINDS...A FEW STRONGER GUSTS MAY BE ABLE TO MIX DOWN
TO THE SURFACE FOR A BRIEF PERIOD RIGHT ALONG THE FRONTAL
BOUNDARY...PARTICULARLY IF ANY STRONGER SQUALLS CAN MANAGE TO
DEVELOP. A GALE WARNING HAS BEEN ADDED FOR THE NORTHERN INNER WATERS
IN ADDITION TO THE ALREADY EXISTING WARNING FOR THE NORTHERN
OUTERS...AS THESE STRONG WINDS WILL LIKELY REACH EXPOSED AREAS
AROUND HEADLANDS SUCH AS POINT SAINT GEORGE AND CAPE MENDOCINO AND
THE VERY LEAST. WIDESPREAD GALE FORCE WINDS MAY NOT OCCUR AROUND
MORE SHELTERED AREAS LIKE HUMBOLDT BAY...HOWEVER EVEN IN THOSE
AREAS BRIEF PERIODS OF GALES WILL BE POSSIBLE WITH ANY SQUALLS THAT
DEVELOP RIGHT ALONG THE FRONT. THESE STRONG WINDS WILL CAUSE STEEP
SHORT PERIOD SEAS TO INCREASE IN ADDITION TO THE CONTINUING WESTERLY
SWELL. ACROSS THE WATERS SOUTH OF CAPE MENDOCINO...WINDS AND SEAS
WILL INCREASE AS WELL BUT ARE NOT EXPECTED TO BE AS SEVERE AS THEY
WILL BE FARTHER NORTH. THUS...THE SMALL CRAFT ADVISORIES WILL
CONTINUE. WINDS WILL DECREASE QUICKLY IN ALL WATERS LATE IN THE
AFTERNOON AS THE COLD FRONT MOVES ONSHORE.

THROUGH THE REMAINDER OF THE WEEK...THE SEA STATE WILL REMAIN
ELEVATED AT BEST...AND HAZARDOUS AT WORST AS A SERIES OF STORM
SYSTEMS MOVE THROUGH THE WATERS. THESE STORMS WILL RESULT IN
PERIODS OF SOUTHERLY GALES AND BUILDING STEEP SEAS...WHICH WILL
OCCUR IN ADDITION TO A BUILDING WESTERLY SWELL. /BRC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 9 AM PST THIS MORNING FOR PZZ450.

     GALE WARNING FROM 9 AM THIS MORNING TO 4 PM PST THIS AFTERNOON
     FOR PZZ450.

     SMALL CRAFT ADVISORY UNTIL 6 AM PST EARLY THIS MORNING FOR
     PZZ470.

     GALE WARNING UNTIL 4 PM PST THIS AFTERNOON FOR PZZ470.

     SMALL CRAFT ADVISORY UNTIL 3 PM PST SATURDAY FOR PZZ455-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA

FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNG
Hazardous weather outlook, Mar 1, 8:51 AM PST, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
851 AM PST TUE MAR 1 2016

CAZ001-003-004-021700-
REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
851 AM PST TUE MAR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

GUSTY SOUTHERLY WINDS ARE EXPECTED TODAY. THE HIGHEST WINDS WILL
BE OVER THE RIDGES AND COASTAL HEADLANDS WHERE GUSTS TO 35 TO
45 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN ACTIVE PATTERN WILL PERSIST ACROSS THE REGION THROUGH
MONDAY WHERE PERIODS OF MODERATE TO HEAVY RAIN AND GUSTY WINDS
CAN BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-076-021700-
MENDOCINO COAST-MENDOCINO INTERIOR-
851 AM PST TUE MAR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

LIGHT RAIN IS EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING.
MOST AREAS SHOULD RECEIVE A TENTH OR TWO OF RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN ACTIVE PATTERN WILL PERSIST ACROSS THE REGION THROUGH
MONDAY WHERE PERIODS OF MODERATE TO HEAVY RAIN AND GUSTY WINDS
CAN BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 9:13 PM PSTGale WarningEKA18 hr
Mar 1, 3:10 PM PSTSmall Craft AdvisoryEKA18 hr

Nearby

Gale Watches in California, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.